# SDR TWAA0018603

- Difficulty date: November 17, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE GALLEY FLOOR TRACK AT LBL 22 HAD MANY CORROSION AREAS AT PANEL ATTACH HOLES, STA 1200 TO 1309.  NUMBER 3 SEAT TRACK REPLACED FROM STA 1125 TO 1309, LBL 27, PER SRM 53-05, PAGE 10G.
